# SDR YENA201706290543

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 44,089 hours, 15,533 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN ELECTRICAL ODOR REPORTED AROUND THE FORWARD COFFEE POTS AND GALLEY AREA.   FOLLOWED FLOW CHART FOR SMOKE EVENT. FOLLOWED TSM 24-00-00-810-823-A. CAUSE OF SMOKE FROM FWD COFFEEMAKER.
